Wreath products and enlargements of groups

Abhyankar, Shreeram S. (1993) Wreath products and enlargements of groups Discrete Mathematics, 120 (1-3). pp. 1-12. ISSN 0012-365X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/001236...

Related URL: http://dx.doi.org/10.1016/0012-365X(93)90560-G


To take care of the fact that a normal subgroup of a normal subgroup need not be normal in the original group, the concept of group extensions is generalized to the concept of group enlargements. This is related to wreath products. Applications are made to the calculation of algebraic fundamental groups.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:111
Deposited On:17 Sep 2010 06:49
Last Modified:10 May 2011 06:22

Repository Staff Only: item control page